MathSciNet Relay Station
MathSciNet bibliographic data
MR40040 (12,634d) 53.0X
Fenchel, Werner On the differential geometry of closed space curves. Bull. Amer. Math. Soc. 57, (1951). 44–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement